# SDR ASAA2019080523304

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,775 hours, 7,415 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14952
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 20,961 hours, 6,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE START VALVE FAILED TO CLOSE AFTER ENGINE START. RAN QRH AND STILL DIDNT CLOSE. GROUNDED - YES. REPLACED #1 ENG START VALVE REF B737-900 AMM 80-11-03. OPS NORMAL.
